# SDR AALA20090723TUL37

- Difficulty date: July 14, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 68,992 hours, 32,192 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD ENTRY JAMB CRACKED TAB ON DOOR JAMB WEB STATION 208 AT LONGERON 15L.  INSTALLED DOUBLER PER AARD 53-10-00-11.
